# SDR 99ZZZX2397

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4846B
- Make and model: Cessna 310
- Aircraft serial: 35146
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 08411304
- Condition: Failed
- Location: Lt Fuselage
- Part time: 2,681 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING TOUCHDOWN AT YIP, THE LEFT MLG COLLAPSED.  INVESTIGATION SHOWED A FAILURE OF THE LT MAIN GEAR DRIVE TUBE ASSY WHICH PREVENTED THE LEFT MAIN GEAR FROM LOCKING DOWN AFTER EXTENSION WAS SELECTED
